# SDR USAA010351

- Difficulty date: April 3, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND RIGHT ELEVATOR SKIN DELAMINATED 3.1 INCH BY .5 INCHES, OUTBOARD EDGE OF LOWER SKIN PANEL, 5 INCHES FORWARD T/E.  COMPOSITE WET LAYUP REPAIR PER SRM 51-70-17.  (M)
